Korean J. Math.  Vol 28, No 2 (2020)  pp.295-309
DOI: https://doi.org/10.11568/kjm.2020.28.2.295

On the growth of solutions of some non-linear complex differential equations

Dilip Chandra Pramanik, Jayanta Roy, Kapil Roy


In this paper we study the growth of solutions of some non-linear complex differential equations in connection to Br\"{u}ck  conjecture using the theory of complex differential equation.


Entire function, Bruck conjecture, Small function, Differential polynomial.

Subject classification

30D35, 30D30


Council of Scientic and Industrial Research, ExtraMural Research Division, CSIR Complex, Library Avenue, Pusa, New Delhi-110012, India

Full Text:



R. Bru ̈ck, On entire functions which share one value CM with their first derivative, Results Math. 30(1996), 21–24. (Google Scholar)

J. M. Chang and Y. Z. Zhu, Entire functions that share a small function with their derivatives, J. Math. Anal. Appl. 351 (2009), 491–496. (Google Scholar)

G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl. 223 (1998), 85–95. (Google Scholar)

W. K. Hayman, Meromorphic function, Clarendon Press, Oxford, 1964. (Google Scholar)

Y. Z. He and X. Z. Xiao, Algebroid functions and ordinary differential Equations, Science press, Beijing, 1998. (Google Scholar)

I. Laine, Nevanlinna Theory and Complex Differential Equations, Walter de Gruyter, Berlin, 1993. (Google Scholar)

Z. Q. Mao, Uniqueness theorems on entire functions and their linear differential polynomials, Results Math. 55 (2009), 447–456. (Google Scholar)

X-M. Li and H-X. Yi, Uniqueness of Entire Functions that Share an Entire Function of Smaller Order with One of Their Linear Differential Polynomials, KYUNGPOOK Math. J. 56 (2016), 763–776. (Google Scholar)

L. Rubel and C. C. Yang, Values shared by an entire function and its derivative, Lecture Notes in Mathematics, Springer-Verlag, Berlin, 599 (1977), 101–103. (Google Scholar)

L. Yang, Value distributions theory, Springer-Verlag, Berlin, 1993. (Google Scholar)

C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Kluwer Academic Publishers, Dordrecht/Boston/London, 2003. (Google Scholar)

J. H. Zheng, Value Distibution of Meromorphic Functions, Springer-Verlag, Berlin/Heidelberg, 2011. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr